# SDR EIA2007041

- Difficulty date: February 22, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER CHORD AT FSSO 1341 HAS CORROSION ON FORWARD SIDE OF THE VERTICAL FLANGE.  REMOVED CORROSION, NDT'D AREA, FABBED AND INSTALLED REPAIRS AT FORWARD SIDE VERTICAL FLANGE FSSO 1261-1331 AND 1341 PER ECRA 477-57-118-2.
